Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4936
Title: On uniformly paralindelöf spaces
Authors: Gandini, Pier Mario
Issue Date: 1987
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Pier Mario Gandini, “On uniformly paralindelöf spaces”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 19 (1987), pp. 183-188.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
19 (1987)
Abstract: 
Nella presente nota vengono caratterizzate alcune classi di spazi uniformemente paralindelöf estendendo ad esse un importante teorema di Tamano ([T], p. 1046) concernente gli spazi paracompatti, teorema già esteso da Höthi agli spazi uniformemente paracompatti ([H], p. 26).

We characterize some classes of uniformly paralindelöf spaces in the spirit of the Tamano’s characterization of paracompactness ([T], p. 1046) and of the Hothi’s characterization of uniform paracompactness ([H], p. 26).
Type: Article
URI: http://hdl.handle.net/10077/4936
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.19 (1987)

Files in This Item:
File Description SizeFormat
GandiniRendMat19.pdf482.63 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

851
checked on Jan 29, 2023

Download(s) 50

328
checked on Jan 29, 2023

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.